Multivariate inverse Gaussian and skew-normal densities
Based on inverse Gaussian random variables being transformations of skew-normal random variables, multivariate inverse Gaussian densities are obtained from appropriate multivariate skew-normal distributions. The new skew-normal distributions have some closure properties not satisfied by other multivariate skew-normal distributions.
Volume (Year): 82 (2012)
Issue (Month): 12 ()
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Barry Arnold & Robert Beaver & A. Azzalini & N. Balakrishnan & A. Bhaumik & D. Dey & C. Cuadras & J. Sarabia & Barry Arnold & Robert Beaver, 2002. "Skewed multivariate models related to hidden truncation and/or selective reporting," TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer, vol. 11(1), pages 7-54, June.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:82:y:2012:i:12:p:2244-2251. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.